# SDR SWAA2012111509370

- Difficulty date: October 30, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: 6974590
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED FWD FACE FLAP TRACK FAIRING ACCESS #3601 R RIGHT WING.  REPLACED ANGLE SUPPORT LOC FWD FACE FLAP TRACK FAIRING ACCESS 3601 R RIGHT WING IAW B737-300 SRM 51-10-02 ITEM 8.
